# SDR R61A2023121100715

- Difficulty date: December 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N239JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000244
- Aircraft time: 37,440 hours, 24,008 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40117
- Part serial: EA1656
- Condition: Partial Deploy
- Location: Zone 800
- Part time: 21,323 hours, 14,746 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SERVICE DOOR GIRT BAR DEPLOYED WHEN CATERING WAS CLOSING DOOR. SLIDE PARTIALLY DEPLOYED. R&R L2 DOOR EMERGENCY EVACUATION SLIDE.
